{"status":"ok","message-type":"work","message-version":"1.0.0","message":{"indexed":{"date-parts":[[2025,10,3]],"date-time":"2025-10-03T13:40:59Z","timestamp":1759498859804,"version":"build-2065373602"},"reference-count":12,"publisher":"Springer Science and Business Media LLC","content-domain":{"domain":[],"crossmark-restriction":false},"short-container-title":[],"published-print":{"date-parts":[[2025,10,3]]},"DOI":"10.7759\/cureus.93768","type":"journal-article","created":{"date-parts":[[2025,10,3]],"date-time":"2025-10-03T13:18:34Z","timestamp":1759497514000},"source":"Crossref","is-referenced-by-count":0,"title":["Delayed Serotonin Syndrome Following the Concurrent Use of an Unregulated Supplement and Selective Serotonin Reuptake Inhibitors (SSRIs): A Case Report"],"prefix":"10.7759","author":[{"given":"Win Win","family":"Kyi","sequence":"first","affiliation":[],"role":[{"role":"author","vocabulary":"crossref"}]},{"given":"Elba  B","family":"Peter","sequence":"additional","affiliation":[],"role":[{"role":"author","vocabulary":"crossref"}]},{"given":"Keiko","family":"Carter","sequence":"additional","affiliation":[],"role":[{"role":"author","vocabulary":"crossref"}]},{"given":"Joan O","family":"Otaru","sequence":"additional","affiliation":[],"role":[{"role":"author","vocabulary":"crossref"}]},{"given":"Htar Htet Htet","family":"Wai","sequence":"additional","affiliation":[],"role":[{"role":"author","vocabulary":"crossref"}]}],"member":"297","reference":[{"key":"ref1","doi-asserted-by":"publisher","DOI":"10.1056\/NEJMra041867","article-title":"The serotonin syndrome","volume":"352","author":"Boyer EW","year":"2005","unstructured":"Boyer EW, Shannon M. The serotonin syndrome. N Engl J Med. 2005, 352:1112-20. 10.1056\/NEJMra041867","journal-title":"N Engl J Med"},{"key":"ref2","article-title":"Serotonin syndrome","volume":"13","author":"Volpi-Abadie J","year":"2013","unstructured":"Volpi-Abadie J, Kaye AM, Kaye AD. Serotonin syndrome. Ochsner J. 2013, 13:533-40.","journal-title":"Ochsner J"},{"key":"ref3","article-title":"Prevention, recognition, and management of serotonin syndrome","volume":"81","author":"Ables AZ","year":"2010","unstructured":"Ables AZ, Nagubilli R. Prevention, recognition, and management of serotonin syndrome. Am Fam Physician. 2010, 81:1139-42.","journal-title":"Am Fam Physician"},{"key":"ref4","doi-asserted-by":"publisher","DOI":"10.2165\/00003495-200161150-00002","article-title":"Interactions between herbal medicines and prescribed drugs: a systematic review","volume":"61","author":"Izzo AA","year":"2001","unstructured":"Izzo AA, Ernst E. Interactions between herbal medicines and prescribed drugs: a systematic review. Drugs. 2001, 61:2163-75. 10.2165\/00003495-200161150-00002","journal-title":"Drugs"},{"key":"ref5","doi-asserted-by":"publisher","DOI":"10.2174\/1570159X19666210809100357","article-title":"Herb-drug interactions in neuropsychiatric pharmacotherapy-a review of clinically relevant findings","volume":"20","author":"Le TT","year":"2022","unstructured":"Le TT, McGrath SR, Fasinu PS. Herb-drug interactions in neuropsychiatric pharmacotherapy-a review of clinically relevant findings. Curr Neuropharmacol. 2022, 20:1736-51. 10.2174\/1570159X19666210809100357","journal-title":"Curr Neuropharmacol"},{"key":"ref6","doi-asserted-by":"publisher","DOI":"10.1093\/qjmed\/hcg109","article-title":"The Hunter Serotonin Toxicity Criteria: simple and accurate diagnostic decision rules for serotonin toxicity","volume":"96","author":"Dunkley EJ","year":"2003","unstructured":"Dunkley EJ, Isbister GK, Sibbritt D, Dawson AH, Whyte IM. The Hunter Serotonin Toxicity Criteria: simple and accurate diagnostic decision rules for serotonin toxicity. QJM. 2003, 96:635-42. 10.1093\/qjmed\/hcg109","journal-title":"QJM"},{"key":"ref7","unstructured":"Biorevive. CutXtreme-thermogenic fat burner. https.\/\/biorevive.co.uk\/products\/cut-xtreme."},{"key":"ref8","doi-asserted-by":"publisher","DOI":"10.1146\/annurev.med.60.042307.110802","article-title":"The expanded biology of serotonin","volume":"60","author":"Berger M","year":"2009","unstructured":"Berger M, Gray JA, Roth BL. The expanded biology of serotonin. Annu Rev Med. 2009, 60:355-66. 10.1146\/annurev.med.60.042307.110802","journal-title":"Annu Rev Med"},{"key":"ref9","doi-asserted-by":"publisher","DOI":"10.1093\/jn\/137.6.1539S","article-title":"Tyrosine, phenylalanine, and catecholamine synthesis and function in the brain","volume":"137","author":"Fernstrom JD","year":"2007","unstructured":"Fernstrom JD, Fernstrom MH. Tyrosine, phenylalanine, and catecholamine synthesis and function in the brain. J Nutr. 2007, 137:1539S-47S; discussion 1548S. 10.1093\/jn\/137.6.1539S","journal-title":"J Nutr"},{"key":"ref10","doi-asserted-by":"publisher","DOI":"10.1155\/2015\/120679","article-title":"Adverse psychiatric effects associated with herbal weight-loss products","volume":"2015","author":"Bersani FS","year":"2015","unstructured":"Bersani FS, Coviello M, Imperatori C, et al.. Adverse psychiatric effects associated with herbal weight-loss products. Biomed Res Int. 2015, 2015:120679. 10.1155\/2015\/120679","journal-title":"Biomed Res Int"},{"key":"ref11","doi-asserted-by":"publisher","DOI":"10.1002\/ptr.5879","article-title":"Safety, efficacy, and mechanistic studies regarding Citrus aurantium (bitter orange) extract and p-synephrine","volume":"31","author":"Stohs SJ","year":"2017","unstructured":"Stohs SJ. Safety, efficacy, and mechanistic studies regarding Citrus aurantium (bitter orange) extract and p-synephrine. Phytother Res. 2017, 31:1463-74. 10.1002\/ptr.5879","journal-title":"Phytother Res"},{"key":"ref12","doi-asserted-by":"publisher","DOI":"10.2165\/00003088-200039020-00004","article-title":"Clinically significant pharmacokinetic interactions between dietary caffeine and medications","volume":"39","author":"Carrillo JA","year":"2000","unstructured":"Carrillo JA, Benitez J. Clinically significant pharmacokinetic interactions between dietary caffeine and medications. Clin Pharmacokinet. 2000, 39:127-53. 10.2165\/00003088-200039020-00004","journal-title":"Clin Pharmacokinet"}],"container-title":["Cureus"],"original-title":[],"language":"en","link":[{"URL":"https:\/\/www.cureus.com\/articles\/405852-delayed-serotonin-syndrome-following-the-concurrent-use-of-an-unregulated-supplement-and-selective-serotonin-reuptake-inhibitors-ssris-a-case-report","content-type":"unspecified","content-version":"vor","intended-application":"similarity-checking"}],"deposited":{"date-parts":[[2025,10,3]],"date-time":"2025-10-03T13:18:35Z","timestamp":1759497515000},"score":1,"resource":{"primary":{"URL":"https:\/\/www.cureus.com\/articles\/405852-delayed-serotonin-syndrome-following-the-concurrent-use-of-an-unregulated-supplement-and-selective-serotonin-reuptake-inhibitors-ssris-a-case-report"}},"subtitle":[],"short-title":[],"issued":{"date-parts":[[2025,10,3]]},"references-count":12,"URL":"https:\/\/doi.org\/10.7759\/cureus.93768","relation":{},"ISSN":["2168-8184"],"issn-type":[{"value":"2168-8184","type":"print"}],"subject":[],"published":{"date-parts":[[2025,10,3]]}}}